# SDR PIDA06127

- Difficulty date: December 13, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 28,952 hours, 13,129 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 867 S17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT BS 867+4 JUST BELOW STR 17 LT WAS REPAIRED PER SRM 53-00-01 REPAIR 31.
